# SDR UALA2008112606673

- Difficulty date: November 26, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 27,985 hours, 3,505 cycles
- Engine: Pwa PW40903
- Engine time: 31,078 hours, 4,077 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

METAL IN NR 1 ENGINE CHIPS AND OIL SCREEN.
